# SDR QXEA200500971

- Difficulty date: May 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 2,409 hours, 2,305 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Drag Control Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROLL SPOILER INBOARD GROUND AND ROLL SPOILER OUTBOARD GROUND CAUTION LIGHTS CAME ON DURING TAXI TO GATE.  COMPLIED WITH CHECKLIST AND PROBLEM DID NOT REOCCUR.  OCCURRENCE NOTED BY MX CONTROL.  NO FAULT FOUND.  ACFT OK FOR CONTINUED SERVICE.
